Posted by okydoky on May 17, 2008, at 13:07:54
In reply to Very Much into Suicide.. If anyone can help, posted by Pluto on May 16, 2008, at 10:07:50
I did not notice yesterday that you were taking LYRICA. I get extremely despondent and suicidal on it. It takes a couple weeks after I stop it for the complete devastation it causes me to dissipate.
I recently had neurological testing and mentioned this reaction to the neurologist. She replied that a lot of people have similar problems with it. I also read some other posts about people having the same reaction and a warniing to get in touch with your doctor immediatly if you have this response. I never thought I would get out of "it" (how the LYRICA made me feel). It just kind of reminds me of how you are posting now.
I've had bad reactions to lots of meds in the past but nothing compared to the negative effect it had on my mood, affect and life outlook.
How long have you been on it? What do you take it for?
Hope this helps.